Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could taking Emergency contraceptive pill lead to infertility?

i had an abortion 2 months ago then i got my period last month but this month is late for like a week. i experienced white discharge and i feel like symptoms that i should be in my period soon but i am not. i had sex with my husband couple weeks ago but i took the day after pill...so i dont think i should be pregnat again. i am also worried about being infertile because of taking the pill.
Thu, 26 Aug 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Taking emergency contraceptive pill will not cause infertility. There is no delay in the return to fertility after taking these pills and it will not stop you from getting pregnant in future. However, the return of your natural menstrual cycle after taking these pills may be delayed.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Mohammed Taher Ali, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Combined oral contraceptive pill


Could taking Emergency contraceptive pill lead to infertility?

Hi, Taking emergency contraceptive pill will not cause infertility. There is no delay in the return to fertility after taking these pills and it will not stop you from getting pregnant in future. However, the return of your natural menstrual cycle after taking these pills may be delayed. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Mohammed Taher Ali, General & Family Physician